Would you have Rash (Rashes) when you have Polymyalgia rheumatica?
Summary: Rash is found among people with Polymyalgia rheumatica, especially people who are female, 60+ old, also have Anaemia, and take medication Prednisone.
We study 39 people who have Rash (Rashes) and Polymyalgia rheumatica from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Polymyalgia rheumatica and Rash >>>
Polymyalgia rheumatica (pain in many muscles) can be treated by Prednisone, Prednisolone. (latest reports from Polymyalgia Rheumatica 2,094 patients)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression.(latest reports from Rash 150,227 patients)
On Dec, 15, 2014: 39 people who have polymyalgia rheumatica and Rash are studied.
Gender of people who have polymyalgia rheumatica and experienced Rash * :
Age of people who have polymyalgia rheumatica and experienced Rash * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Anaemia (12 people, 30.77%)
- Bronchospasm (12 people, 30.77%)
- Peritonitis (12 people, 30.77%)
- Depression (12 people, 30.77%)
- Upper respiratory tract infection (12 people, 30.77%)
- Osteoporosis (8 people, 20.51%)
- Nuclear magnetic resonance imaging brain (7 people, 17.95%)
- Seasonal allergy (4 people, 10.26%)
- Postmenopause (3 people, 7.69%)
- Skin reaction (2 people, 5.13%)
Most common drugs used by these people * :
- Prednisone (17 people, 43.59%)
- Aspirin (14 people, 35.90%)
- Sinemet (13 people, 33.33%)
- Singulair (13 people, 33.33%)
- Cozaar (13 people, 33.33%)
- Flomax (12 people, 30.77%)
- Dapsone (12 people, 30.77%)
- Cytomel (12 people, 30.77%)
- Levoxyl (12 people, 30.77%)
- Renagel (12 people, 30.77%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Polymyalgia Rheumatica and Rash?
You are not alone! Join a mobile support group:
- support group for people who have Rash and Polymyalgia rheumatica
- support group for people who have Polymyalgia rheumatica
- support group for people who have Rash
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Has abilify affected your ability to make good decisions?
My husband and I are 73. We had a paid off home and money in the bank until the past 3 years. We have made some terrible decisions and now we are practically penniless. We couldn't understand why we had made such bad decisions and let someone talk us into losing our money. We have also been on Abilify about the same amoount of time and I noticed that the commercials say a side affect can be lack of judgement or something to that effect. Has anyone else had this happen?
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
- Does ginger treats skin rashes?
i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
- Can high dose of neurontin cause skin rash on face?
Have been Taking 3000 mg Neurontin per day for migraine treatment for aprox 3 months and have recently developed unexplained rash on face.
More questions for: Polymyalgia rheumatica, Rash
You may be interested at these reviews (Write a review):
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Bad hair days due to medication i think, is prednisolone the culprit and if so wiil things get back to normal?
My hair has changed from a slightly wavy thick head of, to frizzy, still a good lot of hair. I did have a 1 month spell of more than usual hair loss. I have been on Prednisolone since July 2013 30grm a day to start with reducing, at present 9 mg per day. The texture and look is not sitting well with me.
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
- Polymyalgia rheumatica (1 response)
Diagnosed 12 months ago with type 2 diabetes - diet controlled. Diagnosed recently with polymyalgia rheumatica. Prescribed prednisone. This caused my blood sugar levels to skyrocket and. Now require insulin injections. Have developed a rash on arms & face. Have tried tapering prednisone dosage but pain levels come back up.
Currently on 20mg daily. Still have pain in the morning & at night. Am worried about prednisone side effects.
More reviews for: Polymyalgia rheumatica, Rash
Comments from related drug studies (Check your drugs):
- not itchy. appears on stomach, sides, back, chest & hips. noticed after a painful bowel movement due to anal fissure. also ate random selection of food at buffer a couple hours prior. very light red. ability to "write on skin" (noticed when itching occured). not sure if itching was due to anxiety of ...
- had a procedure to melt and remove fat from abdomen ... used versed IV as anaesthesia, wasn't very effective, had a lot of pain and memory of procedure. Rash developed on my face around mouth, nose, and eyes ... getting worse over past 18 months.
- I had a flu-like bout of unwellness approx 2 weeks before being diagnosed with Polymyalgia rheumatica. The onset was very sudden - went from being fully mobile, to developing neck/shoulder stiffness and then being fully immobile within 36 hours. Following two days of steroids, I felt much better but ...
- Diagnosed with PMR 5 months ago and treated with 25mg per day of Prednisolone. Reduced dose to 22.5mg then to 21mg over a 2 month period. Noticed a rash on upper torso with severe itching which is thought to be an allergy since reducing the Preds. Doctor now wants me to reduce preds by 10mg in the n ...
- I have what seems like a very moderate to severe reaction to the antibiotic Avelox. My doctor said the reaction is called "Red Man Syndrome". All I know is my skin turns red, is tender to the touch and my heart races. It was a very scary reaction.
More related studies for: Polymyalgia rheumatica, Rash
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.